# SDR SWAA2015121547153

- Difficulty date: December 10, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 68,110 hours, 55,151 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 65C2630933
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 INBD FLAP, OTBD TRACK FAIRING INBD SIDE, HOCKEY STICK, STIFFENER CRACKED.  R & R STIFFENER IAW SRM & DWG.
